Skip to search form
Skip to main content
Semantic Scholar's Logo
Create Free Account
You are currently offline. Some features of the site may not work correctly.
National Institutes of Health
Autonomic nervous system disorders
Nodal Arrhythmia by ECG Finding
Semantic Scholar uses AI to extract papers important to this topic.
[A patient with nodal tachycardia after general anesthesia during medication with a selective serotonin reuptake inhibitor].
Anasthesiologie, Intensivmedizin, Notfallmedizin…
Corpus ID: 42092465
We report on a 62 year old female patient treated with paroxetine, a selective serotonin reuptake inhibitor, because of an…
Paroxysmal atrial tachycardia (PAT) with block (8): ventricular premature systoles (VPS) and nonparoxysmal AV nodal tachycardia (NT).
The Journal of the Indiana State Medical…
Corpus ID: 7548368
By clicking accept or continuing to use the site, you agree to the terms outlined in our
Terms of Service
ACCEPT & CONTINUE